Sur la divergence des interpolations
Studia Mathematica (1940)
- Volume: 9, Issue: 1, page 156-165
- ISSN: 0039-3223
Access Full Article
topHow to cite
topBanach, S.. "Sur la divergence des interpolations." Studia Mathematica 9.1 (1940): 156-165. <http://eudml.org/doc/219063>.
@article{Banach1940,
author = {Banach, S.},
journal = {Studia Mathematica},
language = {fre},
number = {1},
pages = {156-165},
title = {Sur la divergence des interpolations},
url = {http://eudml.org/doc/219063},
volume = {9},
year = {1940},
}
TY - JOUR
AU - Banach, S.
TI - Sur la divergence des interpolations
JO - Studia Mathematica
PY - 1940
VL - 9
IS - 1
SP - 156
EP - 165
LA - fre
UR - http://eudml.org/doc/219063
ER -
NotesEmbed ?
topTo embed these notes on your page include the following JavaScript code on your page where you want the notes to appear.